# SDR VNAA2013081000006

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 23,269 hours, 23,483 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT THRUST REVERSER UNLOCKED AMBER CAS MESSAGE IN FLIGHT. CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED, LUBED THRUST REVERSER TRACKS AND PDU.  PLUNGER AND PERFORMED CHECKED IAW AMM.  ACFT RELEASED FOR SERVICE.
